On the Beurling-Ahlfors functional inequality
Fundamenta Mathematicae, Tome 90 (1975) no. 1, pp. 17-22
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_90_1_17_22,
author = {Tapani Kuusalo},
title = {On the {Beurling-Ahlfors} functional inequality},
journal = {Fundamenta Mathematicae},
pages = {17--22},
year = {1975},
volume = {90},
number = {1},
doi = {10.4064/fm-90-1-17-22},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-90-1-17-22/}
}
Tapani Kuusalo. On the Beurling-Ahlfors functional inequality. Fundamenta Mathematicae, Tome 90 (1975) no. 1, pp. 17-22. doi: 10.4064/fm-90-1-17-22
Cité par Sources :